switching from indinavir to Lopinavir/r
Nov 29, 2009
I have a patient has been well controlled with Indinavr+ AZT+3TC. But now Indinavir is not available. Will it be acceptable to use Lopinavir/r with same 2 NRTIs. The patient had previous exposure to Squinavir also.
Response from Dr. Holodniy
Should not be a problem at all.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Picking Your Nose Risk Of Getting HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Psoriasis After Masturbation Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.